# SDR HEEA062907

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CBS
- Aircraft serial: S670
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear Set
- Part number: 4619210902
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL GEAR SET SPALLING.
